标题:Rosenthal's Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations
作者:Zhang, Ning; Lan, Yuting
作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shangh 更多
通讯作者:Lan, YT
通讯作者地址:[Lan, YT]Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai 200433, Peoples R China.
来源:数学年刊B辑(英文版)
出版年:2019
卷:40
期:1
页码:117-130
DOI:10.1007/s11401-018-0122-4
关键词:Upper expectations;Asymptotically almost negatively associated;Rosenthal\'s inequalities;Strong law of large numbers
摘要:In this paper,the authors generalize the concept of asymptotically almost negatively associated random variables from the classic probability space to the upper expectation space.Within the framework,the authors prove some different types of Rosenthal\'s inequalities for sub-additive expectations.Finally,the authors prove a strong law of large numbers as the application of Rosenthal\'s inequalities.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85058713246&doi=10.1007%2fs11401-018-0122-4&partnerID=40&md5=33cbb582d2dd59a43b851aa7f56d51b5
TOP